# SDR QXEA9700914

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 2612 · Fire Detection
- Part: Fire Bell
- Part number: 3962V
- Condition: Malfunction
- Location: Cockpit
- Component: Kidde, F0N2330642
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - DURING ENGINE FIRE WARNING TEST ALL ASSOCIATED LIGHT TESTS NORMALLY.  HOWEVER, ENGINE FIRE WARNING BELL DOES NOT TEST.  REPLACED FIRE WARNING BELL.  OPERATIONAL CHECK GOOD.
